# SDR SWI2024F00274

- Difficulty date: January 27, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP HAS CHAFFING 2 AREAS WHERE CANOE FAIRING 683BB AND 686BB CONTACT LOWER SKIN   (C-CHECK RO 4/3/2024)   BLENDED-OUT DAMAGE AND EVALUATED LIMITATIONS ON RHS INBOARD FLAP LOWER SKIN AT FLAP-STA-74.718 AND FLAP STA-135.512, THE SUBJECT REWORKED CONDITION IS STRUCTURALLY ACCEPTABLE, FOUND TO BE WITHIN LIMITS.. REF REO 601R-57-52-2496 REV-- DATED 2024-02-07.COMPLIED WITH ALL STEPS SEE CONTINUATION FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
